Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: tardive dyskinesia

Posted by Shelley on November 27, 2005, at 8:54:10

In reply to Re: tardive dyskinesia Shelley, posted by Tepiaca on November 26, 2005, at 15:41:56


>
> Mainly in my face. Lips, eyes, cheeks , lately in my tongue also.
> I also have in my arms stomach and in my neck.

Tep, have you seen a neurologist? Sometimes there are other factors which may be contributing to the TD symptoms, such as stress or other physical problems.

>
> how are you now Shelley ?Have you tried vitamin E?

I am ok now. Thank you for your concern.
Haven't tried vitamin E yet, but it is a good idea. Have you tried it?

> God bless you

Take care, and God bless you too.

Shelley.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[582656]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Shelley thread:580842
URL: http://www.dr-bob.org/babble/20051126/msgs/582656.html